Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 645059, 9 pages
Research Article

Image Watermarking in the Linear Canonical Transform Domain

School of Mathematics and Statistics of Beijing Institute of Technology, Beijing 100081, China

Received 26 December 2013; Revised 19 February 2014; Accepted 19 February 2014; Published 24 March 2014

Academic Editor: Juan J. Trujillo

Copyright © 2014 Bing-Zhao Li and Yu-Pu Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing-Zhao Li and Yu-Pu Shi, “Image Watermarking in the Linear Canonical Transform Domain,” Mathematical Problems in Engineering, vol. 2014, Article ID 645059, 9 pages, 2014. doi:10.1155/2014/645059